Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

When will I get my periods after taking MT pill?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
After taking mt pill by wen can I get my periods
Posted Mon, 6 Jan 2014 in Abortion and Stillbirth
Answered by Dr. Shanthi.E 21 minutes later
Brief Answer: with next 48 hrs Detailed Answer: Hello XXXXX, Usually, the periods or bleeding should start within 48 hrs of taking the MT pill. Again, it depends on the drug and the dosage that you have taken. Let me know about other specific queries that you may have. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor